# SDR ASAA2012082692779

- Difficulty date: August 2, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,788 hours, 15,799 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 4 GALLEY ADJACENT TO R-2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED IAW MM 33-51-01-960-801 - OPS NORMAL.
